Motrin Liquid Gels Ibuprofen Capsules 200mg Perspective: front
Hover to Zoom
Motrin Liquid Gels Ibuprofen Capsules 200mg Perspective: left
Hover to Zoom
Motrin Liquid Gels Ibuprofen Capsules 200mg Perspective: right
Hover to Zoom
Motrin Liquid Gels Ibuprofen Capsules 200mg Perspective: bottom
Hover to Zoom
Motrin Liquid Gels Ibuprofen Capsules 200mg Perspective: front
Motrin Liquid Gels Ibuprofen Capsules 200mg Perspective: left
Motrin Liquid Gels Ibuprofen Capsules 200mg Perspective: right
Motrin Liquid Gels Ibuprofen Capsules 200mg Perspective: bottom

Motrin Liquid Gels Ibuprofen Capsules 200mg

80 ctUPC: 0030045040980
Purchase Options
Located in Aisle 13

Product Details

Take control of your pain with Motrin IB Liquid Gels. These fast-acting pain reliever liquid gels temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, menstrual cramps, and the common cold, and also provides temporary fever relief. Each Motrin IB Liquid Gel contains 200 milligrams of ibuprofen as a pain reliever/fever reducer. Motrin IB pain reliever works fast to stop pain where it starts for powerful, effective relief.

  • Bottle of Motrin IB liquid gels for fast-acting relief from minor aches and pains
  • Each Motrin IB liquid gel contains 200 milligrams of ibuprofen and helps stop pain at its source
  • Ibuprofen liquid gels provide temporary fever relief as well as pain relief due to the common cold
  • For relief from minor arthritis pain, headache, backache and menstrual cramps
  • Help your family take control of their pain with Motrin IB liquid gels
  • Motrin IB pain reliever works fast to stop pain where it starts for powerful, effective relief
  • Take one today and get fast-acting pain relief with Motrin IB ibuprofen liquid gels
  • Help your family take control of their pain with Motrin IB liquid gel pain reliever